MAUDE Adverse Event Report: Spectranetics Corporation LLD EZ Lead Locking Device; Stylet, Catheter

Spectranetics Corporation LLD EZ Lead Locking Device; Stylet, Catheter
Model Number 518-062
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 08/10/2026
Type of Reportable Event Serious Injury
Event or Problem Description
A lead extraction procedure commenced to remove a right ventricular (rv), right atrial (ra), and left ventricular (lv) lead due to cied system/pocket infection.During preparation of the leads, the lv lead was extracted with manual traction.Spectranetics lld ez lead locking devices (lld ezs) were inserted into the ra and rv lead to provide traction.Utilizing multiple spectranetics devices (14f glidelight laser sheath, 16f glidelight laser sheath, medium visisheath dilator sheath, large visisheath dilator sheath, 11f tightrail sub-c rotating dilator sheath, and 13f tightrail sub-c rotating dilator sheath) on the ra and rv lead, the devices were unable to pass the clavicle and first rib junction.After several attempts, both the leads broke and the decision was made to snare the leads from the groin.The ra lead was removed; however, the rv lead would not release from the clavicle/rib junction or the distal tip of the rv apex.The rv lead stretched, and broke at the clavicle, along with the lld ez.The rv lead and lld ez remnant were abandoned and remained in the patient.The patient survived the procedure.This report captures a portion of the lld ez within the rv lead that separated, along with the lead, and retained in the patient.
 
Additional Manufacturer Narrative
A3b) patient gender - not available from facility.H3/h6) a portion of the device was retained at the facility and a portion remained within the patient, thus no product investigation was performed, and the cause of the reported failure could not be established.Submission of this report does not, in itself, represent a conclusion by the manufacturer and/or authorized representative or the national competent authority that the content of this report is complete or accurate, that the medical device(s) listed failed in any manner and/or that the medical device(s) caused or contributed to an alleged death or deterioration in the state of the health of any person.

Brand Name
LLD EZ Lead Locking Device
Common Device Name
Stylet, Catheter
Manufacturer (Section D)
Spectranetics Corporation
9965 federal drive
colorado springs CO 80921
Manufacturer (Section G)
Spectranetics Corporation
9965 federal drive
colorado springs CO 80921
Manufacturer Contact
nicole worford
9965 federal drive
colorado springs, CO 80921
+1(719)447-2465
MDR Report Key50330333
Report Number3007284006-2026-00423
Device Sequence Number5469097
Product Code DRB
UDI-Device Identifier00813132023072
UDI-Public(01)00813132023072(17)280324(10)0303736670
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K142116
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number518-062
Device Catalogue Number518-062
Device Lot Number0303736670
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/19/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/24/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
Medtronic 3830 LV lead; Medtronic 5086 RA pacing lead; Medtronic 5086 RV pacing lead; Spectranetics 11F TightRail Sub-C Dilator Sheath; Spectranetics 13F TightRail Sub-C Dilator Sheath; Spectranetics 14F GlideLight Laser Sheath; Spectranetics 16F GlideLight Laser Sheath; Spectranetics CVX-300 Excimer Laser System; Spectranetics LLD EZ Lead Locking Device; Spectranetics large VisiSheath Dilator Sheath; Spectranetics medium VisiSheath Dilator Sheath
Outcome Attributed to Adverse Event Other;
Patient Age43 YR
Patient SexMale
Patient Weight182 LB
Patient RaceWhite